Przejdź do treści

Uniwersytet Śląski w Katowicach

asa
asa
Instytut Matematyki

dr Radosław Łukasik

Radosław Łukasik
Stanowisko:

Grupa:

Specjalność:

Pokój:

Telefon:

e-mail:

Logo ORCID

Adiunkt

Pracownicy badawczo-dydaktyczni

Równania i nierówności funkcyjne

571

(32) 359 13 28

radosław.lukasik@us.edu.pl

0000-0001-9295-1476

 

Pełnione funkcje Pełnione funkcje

Członek Rady Naukowej Instytutu Matematyki

Członek Kierunkowego Zespołu ds. Zapewnienia Jakości Kształcenia

CV CV

Stopnie naukowe

Magister Matematyki – Uniwersytet Śląski, Katowice, 30.06.2009

  • tytuł pracy: Stabilność ogólnego liniowego równania funkcyjnego
  • promotor: prof. dr hab. Roman Ger

Doktor Nauk Matematycznych – Uniwersytet Śląski, Katowice, 10.09.2013

  • tytuł pracy: Wspólne uogólnienie równania funkcjonałów kwadratowych i równania Wilsona
  • promotor: dr hab. Roman Badora

Zatrudnienie

od 7.10.2013 – adiunkt w Zakładzie Równań Funkcyjnych Instytutu Matematyki Uniwersytetu Śląskiego w Katowicach

Plan zajęć Plan zajęć

Semestr zimowy 2020/2021


Poniedziałek

08:00 – 10:30 Kurs C, laboratorium
online na Teams
11:30 – 13:00 Kurs C, wykład (nieparz. tyg.)
online na Teams
13:00 – 15:45 Konsultacje
online na Teams
16:15 – 17:45
Seminarium zespołu badawczego
s. 553 lub online

Wtorek

11:30 – 13:00 Wstęp do analizy matematycznej
online (nieparz. tyg.) lub s. 227 (parz. tyg.)
13:15 – 15:45
Rada naukowa IM (w ustalonych terminach)
online

Środa

09:45 – 11:15 Analiza matematyczna II A
s. 420

Czwartek

11:30 – 13:00 Wstęp do analizy matematycznej online na Teams
13:45 – 15:15 Analiza matematyczna II A online na Teams

 

Publikacje Publikacje

Artykuły naukowe

Lp. Autorzy Tytuł Dane bibliograficzne

1. R. Łukasik
A note on the mutual independence of the properties in the characterization of R-implications generated from left-continuous t-norms Fuzzy Sets and Systems, 161 (2010), no. 24, 3148-3154,
doi: 10.1016/j.fss.2010.04.020.
2. R. Łukasik Some generalization of Cauchy’s and the quadratic functional equations Aequationes Mathematicae 83 (2012), no. 1, 75-86,
doi: 10.1007/s00010-011-0106-x.
3. R. Łukasik Some generalization of the quadratic and Wilson’s functional equation Aequationes Mathematicae 87 (2014), no. 1, 105-123,
doi: 10.1007/s00010-013-0185-y.
4. R. Łukasik A note on the mutual independence of the properties in the characterization of residual fuzzy implications derived from left-continuous uninorms Information Sciences 260 (2014), 209-214,
doi: 10.1016/j.ins.2013.11.002.

5. R. Łukasik The stability of some generalization of the quadratic functional equation Georgian Mathematical Journal 21 (2014), no. 4, 463-474,
doi: 10.1515/gmj-2014-0048.
6. R. Łukasik Some generalization of Cauchy’s and Wilson’s functional equations on abelian groups Aequationes Mathematicae 89 (2015), no. 3, 591-603,
doi: 10.1007/s00010-013-0244-4.
7. R. Łukasik, P. Wójcik Decomposition of two functions in the orthogonality equation Aequationes Mathematicae 90 (2016), no. 3, 495-499,
doi: 10.1007/s00010-015-0385-8.
8. R. Łukasik A note on the orthogonality equation with two functions Aequationes Mathematicae 90 (2016), no. 5, 961-965,
doi: 10.1007/s00010-016-0419-x.
9. J. Chmieliński,
R. Łukasik, P. Wójcik
On the stability of the orthogonality equation and the orthogonality-preserving property with two unknown functions Banach Journal of Mathematical Analysis 10(2016), no. 4, 828-847,
doi: 10.1215/17358787-3649656.
10. R. Łukasik Invariant means on Banach spaces Annales Mathematicae Silesianae 31 (2017), 127-140,
doi: 10.1515/amsil-2016-0014.
11. R. Łukasik K-spherical functions on abelian semigroups Bulletin of the Australian Mathematical Society 96 (2017), no. 3, 479-486,
doi: 10.1017/S0004972717000417.
12. R. Łukasik The stability of some generalization of the quadratic and Wilson’s functional equations Georgian Mathematical Journal 24 (2017), no. 4, 545-568,
doi: 10.1515/gmj-2016-0046.
13. R. Łukasik Some orthogonality equation with two functions Miskolc Mathemacial Notes 18 (2017), no. 2, 953-960,
doi: 10.18514/MMN.2017.2080.
14. M. Almahalebi,
A. Charifi, R. Łukasik
Hyers-Ulam stability for a special class of functional equations Facta Universitatis, Series: Mathematics and Informatics 32 (2017), no. 5, 715-727,
doi: 10.22190/FUMI1705715C.
15. A. Charifi, R. Łukasik,
D. Zeglami
A special class of functional equations Mathematica Slovaca 68 (2018), no. 2, 397-404,
doi: 10.1515/ms-2017-0110.
16. R. Łukasik, J. Sikorska, T. Szostok On an equation of Sophie Germain Results in Mathematics 73:60 (2018), no. 2,
doi: 10.1007/s00025-018-0820-y.
17. R. Łukasik A note on functional equations connected with the Cauchy mean value theorem Aequationes Mathematicae 92 (2018), no. 5, 935-947,
doi: 10.1007/s00010-018-0583-2.
18. R. Kucharski, R. Łukasik The form of multi-additive symmetric functions Results in Mathematics 73:150 (2018), no. 4,
doi: 10.1007/s00025-018-0911-9.
19. R. Łukasik, P. Wójcik Functions preserving the biadditivity Results in Mathematics 75:82 (2020), no. 3,
doi: 10.1007/s00025-020-01206-3.
20. R. Łukasik D’Alembert’s and Wilson’s equations on semigroups Aequationes Mathematicae ? (202?), no. , ?-?,
doi: 10.1007/s00010-020-00708-3.

 

return to top